# SDR DALA2024120711519

- Difficulty date: December 6, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N518DQ
- Make and model: Airbus A321-271NX
- Aircraft serial: 11122
- Aircraft time: 8,549 hours, 2,070 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 5018 - ATB/DE - LEFT ENGINE STALL ON TAKEOFF THROUGH CLIMB. FLIGHT CREW REDUCED POWER AND ENGINE RECOVERED.   PERFORMED BORESCOPE INSPECTION AND FOUND STAGE 1 LPC STATOR VANES TORN AND 5 STAGE 2 BLADE TIPS BENT. REPLACED LEFT ENGINE. (LP 6482118)
